Multidimensional continued fraction inversion

G. E. Antoniou, S. J. Varoufakis, P. N. Paraskevopoulos

Research output: Contribution to journalArticle

2 Scopus citations

Abstract

A computationally simple algorithm for the inversion of multidimensional (mD) continued fraction expansions is presented. The approach is based on the interpretation of an mD continued fraction expansion as a driving-point admittance. To facilitate the inversion procedure a cyclic function Ti(z1, z2, ..., zm) is introduced. Several examples are given for inverting 3-D and 4-D systems to illustrate the efficiency of the algorithm.

Original languageEnglish
Pages (from-to)307-312
Number of pages6
JournalIEE proceedings. Part G. Electronic circuits and systems
Volume136
Issue number6
StatePublished - 1 Dec 1989

Cite this